MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT ADULT-LF

MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAA10641
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, "the anesthesia circuits appear to be either cut or damaged" causing the "machines to alarm with a pressure leak".The customer did not report any patient impact or adverse health effect related to the reported issue.
 
Additional Manufacturer Narrative
According to the customer, "the anesthesia circuits appear to be either cut or damaged" causing the "machines to alarm with a pressure leak".The customer did not report any patient impact or adverse health effect related to the reported issue.The customer did not report any serious injury, medical intervention, or follow-up care related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23491190
Report Number1417592-2025-00611
Device Sequence Number8552003
Product Code CAI
UDI-Device Identifier10889942841226
UDI-Public10889942841226
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAA10641
Device Lot Number25EBK360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown